Osteomol 665mg Paracetamol 96

SKU: 9339218002881 Categories: , Tag:

$5.49

or 4 fortnightly payments of $1.37 with Afterpay More info

PARACETAMOL

Description

CUSTOMER NOTE: This product is a Pharmacist Only Medicine and requires pharmacist advice for us to send it to you. If you order this product, you will be required to call us within 48 hours on 9633 2238  to complete the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor’s prescription.

ASK THE PHARMACIST – THEY MUST DECIDE IF THIS PRODUCT IS RIGHT FOR YOU. This medicine may not be right for you. Read the warnings before purchase. Incorrect use may be harmful. Follow the directions for use. If symptoms persist talk to your healthcare professional. The pharmacist reserves the right to not supply according to our professional obligations.

 

AUST-R 227076

Osteomol 665 Paracetamol is formulated with bi-layer technology which delivers immediate and sustained pain relief. Persistent pain may be associated with Osteoarthritis, muscular aches and/or pains such as backache. Each dose provides up to eight hours relief from persistent osteoarthritis pain.

Osteomol 665 Paracetamol provides relief of persistent pain associated with Osteoarthritis.

Osteomol 665 Paracetamol are capsule shaped tablets, making them easier to swallow with water.

The paracetamol in Osteomol 665 Paracetamol is released in 2 stages. The first stage provides a immediate release for rapid relief followed by the second stage which provides a slow release over the balance of the eight hour period to provide prolonged pain relief.

Osteomol 665 Paracetamol also provides relief of pain associated with muscle  aches and pains.

Osteomol 665 Paracetamol tablets contain 665mg of paracetamol as the active ingredient in a modified release tablet.

Osteomol 665 Paracetamol is gluten, lactose and sugarfree.

How to use:

  • Swallow the tablets whole with water or other fluid.
  • Do not crush the tablets. They can be taken with or without food.

How long to use it:

Children 12 year to Adults: 2 tablets, swallowed whole with water three times a day or every 6-8 hours (maximum 6 caplets in 24 hours).

Do not give this medicine for longer than 48 hours at a time unless advised to by a doctor.

 

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.